Search Results1-4 of  4

  • KAWANABE Tadaaki ID: 9000018723907

    Department of Neurology, Juntendo University Urayasu Hospital (2011 from CiNii)

    Articles in CiNii:1

    • Posterior Reversible Encephalopathy Syndrome Complicating Intracranial Hemorrhage After Phenylpropanolamine Exposure : Case Report (2011)
  • KAWANABE Tadaaki ID: 9000240072945

    Oriental Medicine Research Center, Kitasato University (2013 from CiNii)

    Articles in CiNii:1

    • <b>Two Cases of Parkinson's Disease with Wearing-off Fluctuations Successfully Treated with Yokukansan </b> (2013)
  • KAWANABE Tadaaki ID: 9000242084564

    Oriental Medicine Research Center, Kitasato University (2013 from CiNii)

    Articles in CiNii:1

    • <b>A Patient with Hemifacial Spasm, Successfully Treated with </b><b>Daijokito and Inchinko </b> (2013)
  • KAWANABE Tadaaki ID: 9000309999356

    Oriental Medicine Research Center, Kitasato University (2015 from CiNii)

    Articles in CiNii:1

    • <b>Three Asymptomatic Cases of Suspected Drug-Induced Liver Injury Possibly Caused by Scutellariae </b><b>Radix</b> (2015)
Page Top